# SDR MASA2010102501176

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 14,861 hours, 11,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD NR 4 EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED NR 4 OVERHEAD EMERGENCY LIGHT LAMP ASSY.
